Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Reactions to the pill

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Yes, everyone, another pill question!!
I've been on Dianette for probably about 2 years now but over the last couple of months I think I've started having a reaction to it. Everytime I take it, 3-6 hours after I start to feel nauseous and am sometimes sick, it's getting to the point where I dread taking it and never get the symptoms on my break so I've jumped to the conclusion it is probably the pill itself.

What I was just wondering is, is it possible/normal for this to start happening suddenly even though I've been taking it for ages? (I've read Dianette isn't for long term use but my Dr reckons it's okay when I asked him).

My friend thinks it may be because I have started taking generic forms of Dianette rather than the actual brand, but I was always under the impression, they are more or the less the same, does anyone know whether this might cause it?

Obviously, I am going to do the Drs soon but just wanted a few opinions on it and whether it had happened to anyone else.

Thanks :)
Sign In or Register to comment.